Probabilités/Analyse fonctionnelle
Sous-dualités et noyaux (reproduisants) associés
[Subdualities and associated (reproducing) kernels]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 11, pp. 949-954.

A way to study non-Gaussian measures is to generalize Schwartz's theory of Hilbertian subspaces to the non-Hilbertian case. We initiate here a new theory based upon a given duality rather than an Hilbertian structure. Hence, we develop the concept of subduality of a locally convex vector space and of its associated kernel. We show in particular that to any subduality is associated a unique kernel whose image is dense in the subduality. The image of a subdality under a weakly continuous linear application is also given, which enables the definition of a vector space structure over the set of subdualities given a equivalence relation. We then exhibit a canonical representative. Finally, we study the particular case of subdualities of 𝕂 Ω endowed with the product topology.

Une manière d'aborder l'étude des mesures non gaussiennes consiste à généraliser la théorie des sous-espaces hilbertiens de L. Schwartz au cas non hilbertien. Nous initions ici une nouvelle théorie non plus basée sur une structure hilbertienne, mais sur une certaine dualité. Nous développons ainsi le concept de sous-dualité d'un espace vectoriel localement convexe et de son noyau associé. Nous montrons en particulier qu'à toute sous-dualité peut être associé un unique noyau dont l'image est dense dans la sous-dualité. L'image d'une sous-dualité par une application linéaire faiblement continue est également étudiée, ce qui permet de définir sur l'ensemble des sous-dualités une structure d'espace vectoriel moyennant une relation d'équivalence. Nous exhibons alors un représentant canonique. Enfin, nous étudions le cas particulier des sous-dualités de 𝕂 Ω muni de la topologie produit.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00230-9
Mary, Xavier 1; De Brucq, Denis 2; Canu, Stephane 1

1 INSA Rouen, BP 08, avenue de l'université, 76801 Saint-Étienne-du-Rouvray cedex, France
2 Université de Rouen, 1, rue Thomas Becket, 76821 Mont Saint Aignan, France
@article{CRMATH_2003__336_11_949_0,
     author = {Mary, Xavier and De Brucq, Denis and Canu, Stephane},
     title = {Sous-dualit\'es et noyaux (reproduisants) associ\'es},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {949--954},
     publisher = {Elsevier},
     volume = {336},
     number = {11},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00230-9},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00230-9/}
}
TY  - JOUR
AU  - Mary, Xavier
AU  - De Brucq, Denis
AU  - Canu, Stephane
TI  - Sous-dualités et noyaux (reproduisants) associés
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 949
EP  - 954
VL  - 336
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00230-9/
DO  - 10.1016/S1631-073X(03)00230-9
LA  - fr
ID  - CRMATH_2003__336_11_949_0
ER  - 
%0 Journal Article
%A Mary, Xavier
%A De Brucq, Denis
%A Canu, Stephane
%T Sous-dualités et noyaux (reproduisants) associés
%J Comptes Rendus. Mathématique
%D 2003
%P 949-954
%V 336
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00230-9/
%R 10.1016/S1631-073X(03)00230-9
%G fr
%F CRMATH_2003__336_11_949_0
Mary, Xavier; De Brucq, Denis; Canu, Stephane. Sous-dualités et noyaux (reproduisants) associés. Comptes Rendus. Mathématique, Volume 336 (2003) no. 11, pp. 949-954. doi : 10.1016/S1631-073X(03)00230-9. http://www.numdam.org/articles/10.1016/S1631-073X(03)00230-9/

[1] Alpay, D. On linear combinations of positive functions, associated reproducing kernel spaces and a non-Hermitian Schur algorithm, Arch. Math., Volume 58 (1982), pp. 174-182

[2] Aronszajn, N. Quadratic forms on vector spaces, Proc. Internat. Sympos. Linear Spaces, Jerusalem, 1960, pp. 29-87

[3] Grothendieck, A. Espaces Vectoriels Topologiques, Publicaçao da Sociedade de Matematica de Sao Paulo, 1964

[4] Schwartz, L. Sous espaces hilbertiens d'espaces vectoriels topologiques et noyaux associés, J. Anal. Math., Volume 13 (1964), pp. 115-256

[5] Schwartz, L. Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures, Oxford University Press, 1973

[6] Triebel, H. Theory of Function Spaces, Monographs Math., 78, Birkhäuser, Boston, 1983

Cited by Sources: